You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1984/44/2
On a mixed-type interpolation problem for real polynomials
Download
PDF
- On a mixed-type interpolation problem for real polynomials
Article
Original scientific text
Title
On a mixed-type interpolation problem for real polynomials
Authors
Zalman Rubinstein
1
Affiliations
Haifa, Israel
Annales Polonici Mathematici
1984/44/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
177-183
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics